Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Taking tetralysal, have rash on chest, worsens when out in the sun, spreading to face. Should I stop Tetralysal?

Hi There, I have been taking Tetralysal for about 20 days and am only suppose to take it for 1 month, my skin was never really bad, but my doctor prescribed it because I wanted to improve my skin, now my chest has broken out in this horrible rash , it looks terrible and I have never had skin like this before, its gets worse when I m out in the sun and my chest is covered up, now its slowly creeping to my cheeks and face, should I stop using Tetralysal?
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query,

Yes tetrasyl can cause photosensitivity.

It is a tetracycline.

This photosensitivity leads to rash.

If possible it is better to change the drug.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Sat, 14 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor